Quadratic residues and $x^3+y^3=z^3$ in models of ${\rm IE}1$ and ${\rm IE}2$

Notre Dame Journal of Formal Logic 34 (3):420-438 (1993)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,479

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2010-08-24

Downloads
6 (#1,106,014)

6 months
1 (#455,463)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Algebraic combinatorics in bounded induction.Joaquín Borrego-Díaz - 2021 - Annals of Pure and Applied Logic 172 (2):102885.

Add more citations

References found in this work

No references found.

Add more references